Is this right??

I am trying to create a progression map in my head... So I'm going to need your advice here...

The bile ducts which are blocked cannot be treated via ERCP or any other procedure so will be getting worse depending on the effect of the Urso drug.

The Doctor said something about managing symptoms - this means the itching etc.

The choice he has is to accept this quality of life: lethargic (stays in bed all day), itching, HE seems to be returning OR being put back on the list.

Now the bit I'm confused with - if he continues this way he is already feeling so unwell - an infection in the liver is inevitable - this means urgent TX?

He is now accepting the likelihood of a 2nd TX... Is it worth mentioning to the doctors that he feels so unwell now?

Sorry to bombard you all :/


5 Replies

  • Hi

    You need to URGENTLY discuss this with the Transplant Team before he gets any worse.

    Good Luck

  • My partner had all the same symptoms as your husband. Stents didn't work although the damage to his liver was from a car crash but bile ducts were blocked , tired all the time, severe itching that seemed to come from inside rather than on the skin. He had a billirubin of 279 . Lucky so far new liver has been fine probably due to his liver being damaged rather than by illness. I would mention that he feels unwell now. A transplant seems to be the only option. Keep fighting my love xxx

  • Ring them straight away any changes especially those you described need investigation

  • Thank you, they did say they wanted to see him next week but I'm going to see if I can get him seen this week as he is also now getting sharp pain's in his liver


  • Hi Pear, It is all a bit confusing as I am in the same situation. This is going to be interesting to see how our doctors deal with it....stay positive..

You may also like...